918081343990 918081343990
Marc Laboratories Limited

Paracetamol , Chlorpheniramine Maleate , Phenylephrine Hcl Syrup / Tablet

Paracetamol , Chlorpheniramine Maleate , Phenylephrine Hcl Syrup / Tablet

Product Details

Brand Paratop Cold
Form Syrup / Tablet
Packaging Size 60ml
Composition Paracetamol 125mg + Chlorpheniramine Maleate 0.5mg + Phenylephrine Hcl 5mg
Category Pedia
Storage Keep in Cool & Dry Place

Preferred Buyer From

Domestic All over India
International All over the world

Paratop contains paracetamol that possesses analgesic and antipyretic effects with a similar mechanism by salicylates. It increases the pain threshold and affects the thermoregulation center in the hypothalamus.

It is also available in:

  • PARATOP COLD TAB Paracetamol 325mg.+Cpm 0.5mg.+Phenylephrin  5mg.
  • PARATOP DS SUSP  Paracetamol 250mg/5ml
  • PARATOP I.V. Paracetamol 1000mg/100ml
  • PARATOP SUSP 60ML Paracetamol 125mg/5ml
  • PARATOP T4 TAB Paracetamol 500mg+Thiocolchicoside 4mg
  • PARATOP T8 TAB Paracetamol 500mg+Thiocolchicoside 8mg
  • PARATOP-500  Paracetamol 500mg
  • PARATOP-650  Paracetamol 650mg
  • PARATOP SYP 125 MG

Yes! I am interested

Submit Your Requirement


  • Explore More Products




Looking for "Paracetamol , Chlorpheniramine Maleate , Phenylephrine Hcl Syrup / Tablet" ?